Header

UZH-Logo

Maintenance Infos

On some anisotropic singular perturbation problems


Chipot, M (2007). On some anisotropic singular perturbation problems. Asymptotic Analysis, 55(3-4):125-144.

Abstract

We investigate the asymptotic behavior of some anisotropic diffusion problems and give some estimates on the rate of convergence of the solution toward its limit. We also relate this type of elliptic problems to problems set in cylinder becoming unbounded in some directions and show how some information on one type leads to information for the other type and conversely.

Abstract

We investigate the asymptotic behavior of some anisotropic diffusion problems and give some estimates on the rate of convergence of the solution toward its limit. We also relate this type of elliptic problems to problems set in cylinder becoming unbounded in some directions and show how some information on one type leads to information for the other type and conversely.

Statistics

Citations

9 citations in Web of Science®
11 citations in Scopus®
Google Scholar™

Downloads

52 downloads since deposited on 08 Dec 2009
9 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2007
Deposited On:08 Dec 2009 07:11
Last Modified:05 Apr 2016 13:23
Publisher:IOS Press
ISSN:0921-7134
Additional Information:Copyright: IOS Press
Official URL:http://iospress.metapress.com/content/8w532036r8361lp0/?p=b45bf501e7eb4129ad74dd0b53364f3d&pi=0

Download

Preview Icon on Download
Preview
Filetype: PDF (Verlags-PDF)
Size: 1MB